Linear estimates for trajectories of state-constrained differential inclusions and normality conditions in optimal control - Université de Bretagne Occidentale Access content directly
Journal Articles Journal of Mathematical Analysis and Applications Year : 2014

Linear estimates for trajectories of state-constrained differential inclusions and normality conditions in optimal control

Dates and versions

hal-04404386 , version 1 (18-01-2024)

Identifiers

Cite

Piernicola Bettiol, Giancarlo Facchi. Linear estimates for trajectories of state-constrained differential inclusions and normality conditions in optimal control. Journal of Mathematical Analysis and Applications, 2014, 414 (2), pp.914-933. ⟨10.1016/j.jmaa.2014.01.009⟩. ⟨hal-04404386⟩
1 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More